Tensor Fields of Type (0, 2) on the Tangent Bundle of a Riemannian Manifold
Authors: Calvo, M.d.C.; Keilhauer, G.G.R.
Source: Geometriae Dedicata, Volume 71, Number 2, July 1998 , pp. 209-219(11)
Abstract:To any (0, 2)-tensor field on the tangent bundle of a Riemannian manifold, we associate a global matrix function. Based on this fact, natural tensor fields are defined and characterized, essentially by means of well-known algebraic results. In the symmetric case, this classification coincides with the one given by Kowalski–Sekizawa; in the skew-symmetric one, it does with that obtained by Janyška.
Document Type: Regular Paper
Affiliations: Departamento de Matemática, Universidad de Buenos Aires, Ciudad Universitaria, (1428) Buenos Aires, Argentina.
Publication date: 1998-07-01